# SDR SWAA2024110856413

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 23,863 hours, 11,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT AND L/H SIDE OUT<[01] REMOVED AND REPLACED UPPER AFT L/H BATTERY PACK ; OPS CHECK GOOD IAW AMM 33-51-06.
